My boyfriend suffered a neck injury and had been complaining of mild pain, so his doctor called in a prescription for generic Darvocets to offer him some relief. When I picked up his medication the pharmacist explained to me that he should not take any asprin while taking this pain reliever, and that it may cause drowsiness.
My boyfriend began taking these pills, and within an hour he was complaining of a tummy ache. Everytime he takes this pill, he either has an upset stomach or he is extremely hungry all day. It is always one or the other. Also, he says the pills do not offer him relief. In his words " I have used stronger multivitamins than this..." So he can't take anything else to offer any relief. His doctor recommended that he take the entire prescription before giving up on these pills.
Needless to say, My dear still has a pain, and he has an appointment on Wednesday to find an alternative to generic Darvocets, they seem to have been a waste of medication and money.